Mathematical Research Letters
Volume 24 (2017)
Free divisors and rational cuspidal plane curves
Pages: 1023 – 1042
A characterization of freeness for plane curves in terms of the Hilbert function of the associated Milnor algebra is given as well as many new examples of rational cuspidal curves which are free.
free divisor, rational cuspidal curve, Jacobian ideal, Milnor algebra
2010 Mathematics Subject Classification
Primary 14B05, 14H45. Secondary 14C20, 14H50.
A. Dimca was partially supported by Institut Universitaire de France.
Received 29 April 2015
Published 9 November 2017